# SDR CA991027068

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Anti Icing Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, DUCT LIGHT CAME ON WITH SELECTION OF THE AIRFOIL ANTI-ICE. THE WING ANTI-ICE PRIMARY OVERHEAT LIGHT CAME ON AND THE SHUT-OFF VALVE BEGAN TO CYCLE.  AIRCRAFT RETURNED TO BLOCKS.   REPLACED DUCT LEAK SENSING SWITCH.  TEST FLIGHT INDICATED SERV HOWEVER THE PRIMARY OVERHEAT STILL ON.  REPLACED THIRD LT INBOARD LEADING EDGE.
